Translator Disclaimer
2018 Attractors for a Cahn-Hilliard-Navier-Stokes Model with Delays
Theodore Tachim Medjo
Afr. Diaspora J. Math. (N.S.) 21(1): 32-52 (2018).

Abstract

In this article, we study a coupled Cahn-Hilliard-Navier-Stokes model with delays in a two-dimensional domain. The model consists of the Navier-Stokes equations for the velocity, coupled with a Cahn-Hilliard model for the order (phase) parameter. We prove the existence of an attractor using the theory of pullback attractors.

Citation

Download Citation

Theodore Tachim Medjo. "Attractors for a Cahn-Hilliard-Navier-Stokes Model with Delays." Afr. Diaspora J. Math. (N.S.) 21 (1) 32 - 52, 2018.

Information

Published: 2018
First available in Project Euclid: 7 March 2018

zbMATH: 1391.35333
MathSciNet: MR3763736

Subjects:
Primary: 35Q30, 35Q35, 35Q72

Rights: Copyright © 2018 Mathematical Research Publishers

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 1 • 2018
Back to Top